Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Rash On Both Sides Of The Waist?

I woke up with a strange rash on both sides of my waist. it leads from my hips to just under my breast region. They are red, painful bumps. They do not itch, but they are so sensitive that it hurts when my pants or shirt rub it wrong. Could it be because I was in my hot tub and didn't shower before I went to bed? I go in my hot tub every night but I was too tired to take a shower after I went in the hot tub last night. If it were a reaction to the chemicals, why are both sides of the rash identical to one another, and only on the sides of my body?
Thu, 8 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to contact dermatitis.

I suggest using anti-inflammatory medications such as Acetaminophen to relieve the pain.

I also recommend using Calamine lotion for local application.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Loading Online Doctors....
What Causes Rash On Both Sides Of The Waist?

Hello, The symptoms seem to be related to contact dermatitis. I suggest using anti-inflammatory medications such as Acetaminophen to relieve the pain. I also recommend using Calamine lotion for local application. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician